Character sums over shifted primes

J. B. Friedlander, K. Gong, I. E. Shparlinskii

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


We obtain a new bound for sums of a multiplicative character modulo an integer q at shifted primes p + a over primes p ≤ N. Our bound is nontrivial starting with N ≥ q8/9+e{open} for any e{open} > 0. This extends the range of the bound of Z. Kh. Rakhmonov that is nontrivial for N ≥ q1+e{open}.

Original languageEnglish
Pages (from-to)585-598
Number of pages14
JournalMathematical Notes
Issue number3-4
Publication statusPublished - Oct 2010


Dive into the research topics of 'Character sums over shifted primes'. Together they form a unique fingerprint.

Cite this